# SDR QXEA0100013

- Difficulty date: January 9, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 8,947 hours, 12,169 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PSC - A STRONG FISH ODOR WAS REPORTED IN THE FLIGHT COMPARTMENT.  INSPECTED INVERTERS VISUALLY AND CHECKED FOR ODOR, NONE NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
